# SDR UALA2013012200390

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,163 hours, 12,956 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 34
- Condition: Warning Message
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L FWD STATUS MESSAGE DISPLAYED ON EICAS.  CMC MESSAGE 30-25001 ACTIVE.  REPLACED LEFT WINDOW HEAT CONTROLLER, OPS NORMAL.
